Is it likely I have intertrigo, or a normal yeast infection?
A few months ago, I was diagnosed with intertrigo in the anal area. That has been treated by a Nystatin cream given to me by the doctor, but now I am experiencing a faint itch, as well as the tell-tale crusty white flakes around my vagina and perineum. I have no real burning when I urinate so to speak, and the itch and inflammation I have is mild. I also have no discharge besides the normal discharge. What I am wondering if I could treat this with Monistat if it is in fact intertrigo? Or should I go about using the topical Nystatin cream given to me by my doctor? Would it be wise for me to use Monistat if this is in fact Intertrigo and not a normal yeast infection?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.